This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Discontinuation Symptoms and SSRIs”

Alan F. Schatzberg

Published: January 15, 1998

Article Abstract

Sir: We appreciate the comments of Dr. Pollock regarding the special supplement on SSRI discontinuation. He notes that fluoxetine can be associated with discontinuation symptoms but that these occur several weeks after discontinuation. We agree that they can occur.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...